# SDR DLM90020414

- Difficulty date: April 6, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 21,218 hours, 12,276 cycles
- Engine: Iae V2528D5
- Engine time: 12,942 hours, 6,855 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX395333
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE EOAP-LT HYD PRESS LO-ILLUMINATED.  L/R HTD QTY OK.  COULD NOT RESTORE L HYD PRESS PER POM.  FOUND METAL CHUNKS IN LT ENG HYD PUMP.  REMOVED AND REPLACED LT ENG HYD PUMP PER MM.  REPLACED LT EDP CASE DRAIN / PRESS FILTERS.  REPLACED L SYS RETURN FILTERS.  FLUSHED SYS.  RAN LT ENG / EDP.  CHECKED EDP CASE DRAIN/ PRESS FILTERS.  NO METAL FOUND.  REPLACED EDP CASE DRAIN.  OK FOR SERVICE.
